# SDR ASAA2013070695485

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,886 hours, 1,735 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED.  FOLLOWED QRH.  RESET FOLLOWING PROCEDURE, OPS NORMAL.
